# SDR SWIA201438096

- Difficulty date: May 14, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,883 hours, 49,691 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Cracked
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD NACELLE SKIN CRACKED AT FWD LOWER COWL LATCH BOSS.  C-CHECK, REPAIRED RT OTBD NACELLE LATCH IAW ETD.
